SVRA Endurance Series

Provisional Race Schedule

U.S. Vintage Grand Prix Watkins Glen International, Watkins Glen, NY September 8 - 12, 2021 **Full Track Configuration – 3.4 miles**

8/27/21

	, September	No Track Access	n (2pm to 5pm)
Wedneso	lay, Septem		
7:00am-	–5:00pm	Registration	
7:00am—	–7:00pm	Paddock Access	
		Please see test day	
7:00am –	- 5:00pm	Virtual Test Day	
		(SVRA trailer – nex	t to media center)
8:00am	5:00pm	Tech.Inspection ·	- SVRA trailer
Thursda	y, Septemb	er 9	
7:00am-		Registration	
7:00am		Big rigs Gate 3 C	Crossover
7:00am	-5:00pm		-GATE 2 (Tunnel)
7:30am		Tech. Inspection	
/.50um	5.00pm	(next to media c	
7.30am	5:00mm	Virtual Test Day Drivers'	
			Mig – SVKA traffer
	—12:50pm	LUNCH BREAK	
		RY DRIVERS' MTG (
(De	owntown ree	enactment AND enduro m	eeting to follow)
1:00pm	(iroup 1	Practice
1:25pm		broups 5a, 7, 11	Practice
1:50pm		froups 6, 12a	Practice
2:15pm		broup 2	Practice
2:40pm		GT	Practice
3:05pm		roups 3, 4, 5b	Practice
3:30pm		roups 8, 12b	Practice
3:55pm		roup 10	Practice
4:20pm		roup 9	Practice
4:45pm			onal Testing 2 30min
5:15pm	E	nd of on-track activities	
5:00pm	C	LD COURSE RE-ENAC	TMENT
	APPLI	CATIONS MUST BE TU	RNED INTO TECH
7:00am	-11:45am G G	Registration Tech. Inspection broups 8, 12b broup 10	Qualifying 1 Qualifying 1
		iroups 3, 4, 5b	Qualifying 1
9:05am		ave Track for Historical T	
	Re	-enactment at Smalley's (Garage
9:15am	C	broup 1	Qualifying 1
9:40am		iroup 9	Qualifying 1
10:00am		Id Course Participant List	· · · ·
	Р	ick up packets for entry a	t Tech by 11:00am
10:05am		iroups 6, 12a	Qualifying 1
10:30am		roups 5a, 7, 11	Qualifying 1
10:55am	Ie	GT	Qualifying 1
11:20am	C	roup 2	Qualifying
11:45am	Т	rans Am	Practice 45min
12:30pm-	—1:30pm	LUNCH BREAK WG VIP/WG Tour De N	/larques
1:30pm	(iroups 3, 4, 5b	Qualifying 2
1:55pm		broup 1	Qualifying 2
2:20pm		froups 8, 12b	Qualifying 2
2:20pm 2:45pm		froups 6, 12a	Qualifying 2
		broup 9	Qualifying 2
3:10pm		-	
3:35pm		froup 10	Qualifying 2
4:00pm	10	GT	Qualifying 2

Friday,	September	10		
4:25pm	_	Groups	5a,	7

4:25pm	Groups 5a, 7, 11	Qualifying 2
4:50pm	Group 2	Qualifying 2
5:15pm	TA/XGT/SGT/GT	Qualifying 40min
5:55pm	TA2®	Qualifying 20min
6:15pm	End of on-track activities	

Downtown Festival Old Course Re-Enactment Schedule 3:45pm Selected Cars Assemble for Old Course Re-enactment 4:30pm Re-enactment Cars Leave the Track 6:30pm Re-enactment Cars Return to Track

Saturday, September 11

7:30am—3:00pm	Registration	
7:30am9:30am	Tech. Inspection - SVRA tra	ailer
7:00am-9:00am (Oscar Koveleski Memorial Bre	eakfast – Media Ctr
8:00am	Group 9	Qualifying 3
8:20am	Groups 8. 12b	Qualifying 3
8:40am	Group 2	Qualifying 3
9:00am	Groups 5a, 7, 11	Qualifying 3
9:20am	Group 1	Qualifying 3
9:40am	Group 10	Qualifying 3
10:00am	Groups 3, 4, 5b	Qualifying 3
10:20am	Groups 6. 12a	Qualifying 3
10:40am	IGT	Feature Race 1
10:50am	ALL ENDURO CARS	ON GRID
11:00am12:00pm	n Classic/Vintage Endur	o 60 min
	(Groups. 1, 2, 3, 4, 5b, 6b, 8,	, 12b) 1 pit stop

12:00pm-1:00pm	LUNCH BREAK FAN WA	/WGI Car Show Laps ALK
1:00pm	Trans Am	Feature Race 1 70min
2:15pm	Group 2	Feature Race 1
2:40pm	Groups 5a, 7, 11	Feature Race 1
3:05pm	Groups 8, 12b Osca	r Koveleski Memorial Race
3:30pm	Group 9	Feature Race 1
3:55pm	Group 1	Feature Race 1
4:20pm	Group 10	Feature Race 1
4:45pm	Groups 3, 4, 5b	Feature Race 1
5:10pm	Groups 6, 12a	Lucas Oil Feature Race 1
5:35pm	IGT	Feature Race 2
6:00pm	End of on-track acti	vities

Sunday, September 12

8:00am—12 noon	Registration	
7:50am	ALL ENDURO CARS	ON GRID
8:00am-9:15am	Historic GT/GTP/ALMS	Enduro 75 min.
(Gro	ups 5a, 6a, 7, 9, 10, 11, 12a	a, IGT) 2 pit stops
9:20am	Collier Cup	Feature Race
9:50am	Groups 8, 12b	MPI Feature Race 2
10:20am	Groups 5a, 7, 11	Feature Race 2
10:50am	Group 10	Feature Race 2
11:20am	Trans Am	Feature Race 2 70min
12:35pm-1:35pm	LUNCH BREAK/WGI	Sponsor Laps
12:35pm-1:35pm 1:05pm	LUNCH BREAK/WGI Fan Walk Pit Lane/Invoca	1 1
1 1		ation/National Anthem
1:05pm	Fan Walk Pit Lane/Invoca	ation/National Anthem
1:05pm 1:35pm	Fan Walk Pit Lane/Invoca Governor's Cup Alfa Rom	ation/National Anthem meo Marque Race Feature Race 2
1:05pm 1:35pm 2:05pm	Fan Walk Pit Lane/Invoca Governor's Cup Alfa Ron Group 9	ation/National Anthem meo Marque Race Feature Race 2
1:05pm 1:35pm 2:05pm 2:35pm	Fan Walk Pit Lane/Invoca Governor's Cup Alfa Ron Group 9 Groups 6, 12a Dick Moo	ation/National Anthem meo Marque Race Feature Race 2 oney Memorial Race
1:05pm 1:35pm 2:05pm 2:35pm 3:05pm	Fan Walk Pit Lane/Invoca Governor's Cup Alfa Ron Group 9 Groups 6, 12a Dick Moo Group 2	ation/National Anthem meo Marque Race Feature Race 2 oney Memorial Race Feature Race 2